Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Voice loss and severe abdominal pain afterheavy lifting work - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   ive l;ost my voice about a week ago and just now getting it back and now i have been recieving abdominal pain from my chest down to my hips
Doctor :   did u sustain any injury?
User :   no
Doctor :   For Administrative and health purposes, Please provide these details of the person-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   i do alot of heavy lifting though at my work
User :   im 20 female 160lbs and 5'3 yes i have 1 child
Doctor :   ok
Doctor :   how days since u have this problem
User :   a week with the voice and 3 days with the abdominal pain
Doctor :   did u consult for this
User :   no i cant afford to go to the doctors
Doctor :   r u taking any medicine as of now or have any other medical problems other than this

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor